# SDR 07FDEA01337

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Worn
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR COND COMPT DEEP WEAR ON VERTICAL STIFFENER.  REPAIRED STIFFENER IAW SRM 53-00-01 FIG 9 SHT 7 VOL 1.
